MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® VIABAHN® Endoprosthesis with HEPARIN Bioactive Surface; Stent, Superficial Femoral Artery

W. L. Gore & Associates, Inc. GORE® VIABAHN® Endoprosthesis with HEPARIN Bioactive Surface; Stent, Superficial Femoral Artery
Catalog Number VBHR081501A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, the patient underwent treatment for an aneurysm within a pre-existing av fistula using two gore® viabahn® endoprosthesis with heparin bioactive surface (viabahn devices) that were intended to be placed in the arm.It was reported the physician advanced the viabahn devices through an 8f terumo sheath over a.035" glidewire guidewire.It was reported both viabahn devices prematurely dislodged from the delivery catheters after insertion.It is unknown if there was any resistance during advancement.It is also unknown if there was an attempt to deploy the viabahn devices and it is unknown what condition the deployment lines were in.It was reported, both viabahn devices were removed from the patient.To complete the procedure, it was reported the av fistula needed surgical conversion for repair.
 
Additional Manufacturer Narrative
H6 - c19: a review of the manufacturing records indicated the device met pre-release specifications.H6 - c21: results pending completion of investigation of the returned device.Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® VIABAHN® Endoprosthesis with HEPARIN Bioactive Surface
Common Device Name
Stent, Superficial Femoral Artery
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Echo Ridge B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
taylor moncrieff
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50132714
Report Number2017233-2026-07872
Device Sequence Number18781698
Product Code NIP
UDI-Device Identifier00733132623143
UDI-Public(01)00733132623143(17)290501
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVBHR081501A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown